# SDR ABXA050356

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,277 hours, 37,864 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN THE GEAR WAS RAISED, GOT THE TAKEOFF  WARNING HORN.  LOWERED THE GEAR TO EXTINGUISH THE HORN.  AFTER THE SLATS AND FLAPS WERE UP, GEAR WAS RAISED WITH NO FURTHER PROBLEMS.  TAKEOFF WARNING TESTS OK.  GEAR WARNING TEST FAILED AT 5 DEGREES FLAP POSITION.  FOUND LANDING GEAR WARNING SWITCH (A2-85) AT FLAP CONTROL DRUM BEING ACTUATED BY CONTROL DRUM CABLE RETAINING SAFETY WIRE.  REPOSITIONED SWITCH TO ALIGN WITH CENTER OF ACTUATING CAM.  GEAR WARNING TEST OK.  REF AMM 27-53-01, DC9-1.
